I've been using rogaine for about 6-7 months and I feel like I'm getting thinner.
Doctor Answers 4
If Rogaine had zero benefit you can stop with minimal sequelae. No, if you stop you wont go bald right away- just continue down the slow path of progressive thinning. See a physician for other options.
Combine with another non-surgical treatment
The answer for you is simple. You can combine your Rogaine treatment with additional ones such as Low Level Laser or PRP (Platelet-Rich Plasma) The combination of treatments has been proved to be very effective as they sort of boost each other. Get a consultation with your Hair Specialist Doctor and ask about combining treatments for best results!
I would recommend a consultation with a hair restoration surgeon who can evaluate your scalp, as well as discuss the nonsurgical options available to you. It is best to do preventative measures early to slow the progression of hair loss, and being followed by a hair restoration surgeon can track you during treatment.
You might also like...
Hair Loss Confusion--Prp and progesterone for hair loss treatment
Rogaine needs to be used forever to increase the hair growth and prevent its loss. However, if you stop using it, it won't go away overnight. I suggest seeing a hair loss expert to go over your condition and options. Prp and progesterone injections to the scalp and/or hair transplantation are great options. Best, Dr. Emer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.